# SDR HNAA0800041

- Difficulty date: January 21, 2008
- Submitted: January 27, 2008
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 54,205 hours, 61,335 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Part serial: 133
- Condition: Failed
- Location: Landing Gear
- Part time: 37,240 hours, 41,295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN THE LANDING GEAR WAS RETRACTED, THE CREW OBSERVED AMBER WARNING LIGHTS FOR BOTH RIGHT AND LEFT MAIN GEAR DOORS AND A RED UNSAFE INDICATION FOR THE NOSE GEAR.  THE CREW THEN LOWERED THE GEAR AND LEFT IT IN THE DOWN POSITION FOR THE REMAINDER OF THE FLIGHT.  THE FLIGHT THEN RETURNED TO THE FIELD AND DECLARED AN EMERGENCY WHERE CRASH RESCUE WAS DISPATCHED.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT AND TAXIED NORMALLY.  MAINTENANCE JACKED THE AIRCRAFT AND CYCLED THE LANDING GEAR WITHOUT DISCREPANCIES.  THE PSEU WAS CHANGED AND SYSTEM WAS CYCLED SEVERAL MORE TIMES TO VERIFY SYSTEM OPERATION.  NO FURTHER FAULTS WERE FOUND AND AIRCRAFT WAS THEN RELEASED FOR SERVICE.
